O-minimal fields with standard part map

Volume 209 / 2010

Jana Maříková Fundamenta Mathematicae 209 (2010), 115-132 MSC: Primary 03C64. DOI: 10.4064/fm209-2-2

Abstract

Let $R$ be an o-minimal field and $V$ a proper convex subring with residue field $\boldsymbol{k}$ and standard part (residue) map $\mathop{\rm st} \colon V\to \boldsymbol{k}$. Let $\boldsymbol{k}_{\rm ind}$ be the expansion of $\boldsymbol{k}$ by the standard parts of the definable relations in $R$. We investigate the definable sets in $\boldsymbol{k}_{\rm ind}$ and conditions on $(R,V)$ which imply o-minimality of $\boldsymbol{k}_{\rm ind}$. We also show that if $R$ is $\omega$-saturated and $V$ is the convex hull of $\mathbb Q$ in $R$, then the sets definable in $\boldsymbol{k}_{\rm ind}$ are exactly the standard parts of the sets definable in $(R,V)$.

Authors

  • Jana MaříkováDepartment of Mathematics, WIU
    476 Morgan Hall, 1 University Circle
    Macomb, IL 61455, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image